# SDR ABXA2024030122950

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,696 hours, 27,716 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 89011549
- Condition: Malfunctioned
- Location: Left
- Part time: 76,540 hours, 18,372 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AIR DATA COMPUTER FAULED IN FLIGHT AT FL390. UNRELIABLE AIRSPEED, UNRELIABLE ATLTITUDE, AILERON LOCKOUT AND RUDDER RATIO CALL INDICATION ON EICAS PILOT DECLARED AN EMERGANCY AND LANDED . MAINTENANCE GROUNDED AC. TROUBLE SHOT AND REPLACED  LH ADC IAW 34-12-01 OPS CHECK GOOD AC REMAINS NON RVSM PENDING HIGH RANGE LEAK CHECK . AND RETURNED AC TO SERVICE.
